# SDR ASAA2021032734454

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 48,273 hours, 14,331 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Starter
- Part number: 0000
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED APPROX 1-2 QUARTS OF OIL POOLED UNDER #2 ENGINE. GROUNDED - YES. OPEN #2 ENG. AND FOUND EVIDENCE OF OIL LEAK@ THE BOTTOM OF THE AGB STARTER DRIVE PAD, TIGHTEN BOLTS & CLEANED AREA AROUND AND RAN ENG FOR 5 MIN. LEAK STILL EVIDENT @ STARTER DRIVE PAD. REF. T/C # N8472002 FOR #2 ENGINE AGB STARTER DRIVE PAD ASSY RESTORATION. PERFORMED TEST -1,-3A-3B AND 13. OPS CHECK AND LEAK CHECK GOOD. NO LEAK NOTED, NO DEFECT NOTED.
